# SDR 920WA0004

- Difficulty date: July 8, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- Aircraft time: 41,566 hours, 31,140 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T disengages when throttles are advanced.  Transferred to MEL log control #0709003 MEL 22-4.
